| Catalog Number |
00770301500 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the cutter failed the sample mesh test during evaluation; however, the repair was not completed because cutters are not repairable.The cutter was returned as is.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during an unknown time, the graft keeps sticking to the blades.It is unknown whether there was any patient impact or delay.During the investigation the cutter failed the sample mesh test during evaluation.Due diligence is complete and there is no additional information available.